# SDR DALA2023120810051

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 FUSELAGE / EXTERNAL SKIN / FS508-520, S-28L TO S-28R / FORWARD LOWER ATG4 ANTENNA / INHIBITED INSPECTION. CORRECTIVE ACTION: REF ERA 613525-14. (0098690)
